On existence conditions for compatible tolerances

Ivan Chajda; Josef Niederle; Bohdan Zelinka

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 2, page 304-311
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan, Niederle, Josef, and Zelinka, Bohdan. "On existence conditions for compatible tolerances." Czechoslovak Mathematical Journal 26.2 (1976): 304-311. <http://eudml.org/doc/12943>.

@article{Chajda1976,
author = {Chajda, Ivan, Niederle, Josef, Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {304-311},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On existence conditions for compatible tolerances},
url = {http://eudml.org/doc/12943},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Chajda, Ivan
AU - Niederle, Josef
AU - Zelinka, Bohdan
TI - On existence conditions for compatible tolerances
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 2
SP - 304
EP - 311
LA - eng
UR - http://eudml.org/doc/12943
ER -

References

top
  1. A. И. Мальцев, К общей теории алгебраических систем, Матем. сборник 35 (1954), 3-20. (1954) Zbl0995.90535MR0065533
  2. G. Szász, Einführung in die Verbandstheorie, Teubner, Leipzig 1962. (1962) MR0138567
  3. H. Werner, 10.1007/BF02945126, Algebra Universalis 3 (1973), 263. (1973) MR0330009DOI10.1007/BF02945126
  4. B. Zelinka, Tolerance graphs, Comment. Math. Univ. Carol. 9 (1968), 87-95. (1968) Zbl0155.51206MR0232698
  5. B. Zelinka, Tolerance in algebraic structures, Czech. Math. J. 20 (1970), 281 - 292. (1970) Zbl0197.01002MR0260653
  6. B. Zelinka, Tolerance in algebraic structures II, Czech. Math. J. 25 (1975), 157-178. (1975) Zbl0316.08001MR0457323
  7. B. Zelinka, Tolerance relations on semilattices, Comment. Math. Univ. Carol. 16 (1975), 333-338. (1975) Zbl0326.06004MR0369199
  8. B. Zelinka, Tolerances and congruences on tree algebras, Czech. Math. J. 25 (1975), 634-637. (1975) Zbl0327.08002MR0387099
  9. I. Chajda, B. Zelinka, Tolerance relations on lattices, Časop. pěst. mat. 99 (1974), 394-399. (1974) MR0360380
  10. I. Chajda, B. Zelinka, Weakly associative lattices and tolerance relations, Czech. Math. J. 26 (1976), 259-269. (1976) Zbl0332.06002MR0401558

Citations in EuDML Documents

top
  1. Bohdan Zelinka, A remark on systems of maximal cliques of a graph
  2. K. Leutola, Juhani Nieminen, Relations, coverings, hypergraphs and matroids
  3. Dietmar Schweigert, Magdalena Szymańska, On central relations of complete lattices
  4. Ivan Chajda, Bohdan Zelinka, Tolerances and convexity
  5. Ivan Chajda, Tolerances and the Chinese remainder theorem
  6. Josef Niederle, A note on tolerance lattices
  7. Miroslav Novotný, Remarks on heterogeneous algebras
  8. Juhani Nieminen, Tolerance relations on complete lattices
  9. Josef Niederle, Tolerance extensions in distributive lattices
  10. Ivan Chajda, Two constructions of compatible relations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.